... on 80 mg of lipitor daily. I found that shortly after my complete back muscles would ache and pain severely. after some months I complained to my Doctor and my Lipitor was cut to 40 mg daily. I have stayed on that level until this past week when I complained to my Doctor that I could no longer stand the back muscle pain and went off of Lipitor completely. I have only been off of it for 1 week and have come down with diarrhea. The back pain has not yet stopped, but my Dr. has told me to be off of Lipitor for 3 to 4 weeks to see if there is any difference. I do not know if the diarrhea was caused by going off of Lipitor completely or not. I will suffer through this and see if the pain subsides in another 2 to 3 weeks. I will keep in touch with this site and let you all know what happens. Meanwhile I would like to hear from any others going through the same type of issue.
No responses have yet been posted. Add your response to this question.
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2010 • 2 answers
Posted 28 Jan 2017 • 2 answers
Posted 22 Nov 2017 • 0 answers
Hello I was put on effient (10mg) 1 time a day 11-3-17 I had a heart attack I had 5 blockages 2 100%
Posted 28 Dec 2017 • 1 answer
Posted 8 Jul 2018 • 1 answer